# SDR SWIA200922468

- Difficulty date: August 24, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 21,566 hours, 16,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY FLOOD LIGHT INOP.  (FLT 4474)  RELAMPED EMERGENCY LIGHT.
